On the stability of spacelike hypersurfaces with higher order mean curvature in a de Sitter space
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1539-1549
https://doi.org/10.4134/BKMS.2014.51.5.1539
Printed September 30, 2014
Shicheng Zhang
Jiangsu Normal University
Abstract : The closed spacelike hypersurfaces with higher order mean curvature is discussed in a de Sitter space. The hypersurface is proved stable if and only if it is totally umbilical.
Keywords : de Sitter space, spacelike hypersurface, stability, higher order mean curvature
MSC numbers : 53C42, 53A10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd